Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 23, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 19, 2019, 9:10 PM CDT for 10 counties in Wisconsin. It was in force for 50 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2019, 9:10 PM CDT (02:10 UTC)
- Expired
- Jul 19, 2019, 10:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 55 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 9:15 PM CDT | TSTM WND GST 60 | Nekoosa, WI | SEVERAL SMALL TREE BRANCHES DOWN. |
| Jul 19, 9:27 PM CDT | TSTM WND GST 50 | Hobart, WI | WIND GUSTING BETWEEN 40-50 MPH |
| Jul 19, 9:32 PM CDT | TSTM WND GST 50 | Green Bay, WI | |
| Jul 19, 9:36 PM CDT | TSTM WND DMG | Shiocton, WI | WIDESPREAD TREE AND POWERLINE DAMAGE THROUGHOUT THE COUNTY. NO FLOODING REPORTED. |
| Jul 19, 9:40 PM CDT | TSTM WND DMG | Luxemburg, WI | WIDEPSREAD TREE DAMAGE THROUGHOUT THE COUNTY. SPORADIC POWER OUTAGES REPORTED. |
| Jul 19, 9:44 PM CDT | TSTM WND GST 51 | Green Bay, WI | |
| Jul 19, 9:45 PM CDT | TSTM WND DMG | Green Bay, WI | SEVERAL TREES DOWN IN THE GREEN BAY AREA. A FEW TREES ARE BLOCKING ROADS. |
| Jul 19, 9:45 PM CDT | TSTM WND DMG | Langes Corners, WI | |
| Jul 19, 9:52 PM CDT | HAIL 0.5 | Green Bay, WI | |
| Jul 19, 9:54 PM CDT | TSTM WND DMG | Kewaunee, WI | WIDESPREAD TREE DAMAGE THROUGHOUT THE COUNTY. SPORADIC POWER OUTAGES REPORTED. |
| Jul 19, 9:57 PM CDT | TSTM WND DMG | Wautoma, WI | A FEW TREES DOWN THROUGHOUT THE COUNTY. NO FLOODING REPORTED. |
| Jul 19, 9:57 PM CDT | TSTM WND GST 46 | Wautoma, WI | |
| Jul 19, 10:00 PM CDT | TSTM WND GST 48 | Kewaunee, WI | GUST AT THE KEWAUNEE MARINE SITE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 5:55 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.2 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2503 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1199 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.7
The text
As transmitted.
010
WUUS53 KGRB 200210
SVRGRB
WIC009-015-061-087-097-115-135-137-139-141-200300-
/O.NEW.KGRB.SV.W.0023.190720T0210Z-190720T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
910 PM CDT Fri Jul 19 2019
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Southern Wood County in central Wisconsin...
Brown County in northeastern Wisconsin...
Southern Portage County in central Wisconsin...
Southwestern Kewaunee County in northeastern Wisconsin...
Northwestern Calumet County in east central Wisconsin...
Northern Winnebago County in east central Wisconsin...
Waushara County in central Wisconsin...
Waupaca County in northeastern Wisconsin...
Outagamie County in northeastern Wisconsin...
Eastern Shawano County in northeastern Wisconsin...
* Until 1000 PM CDT.
* At 910 PM CDT, severe thunderstorms were located along a line
extending from 8 miles north of Pulaski to near Navarino Wildlife
Area to near Embarrass to 7 miles north of Waupaca to 11 miles
southwest of Babcock, moving southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Clintonville and Embarrass around 915 PM CDT.
Waupaca around 920 PM CDT.
Navarino Wildlife Area around 925 PM CDT.
New London and Fremont around 930 PM CDT.
Green Bay around 935 PM CDT.
Black Creek and Bellevue Town around 940 PM CDT.
Luxemburg around 950 PM CDT.
Appleton and Menasha around 955 PM CDT.
Other locations impacted by these severe thunderstorms include Butte
Des Morts, Northport, Rose Lawn, Coddington, Freedom, Borth, Kellner,
Zittau, Howard and Allenville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4425 8960 4425 9032 4447 8912 4470 8885
4454 8741 4447 8743 4435 8763 4438 8799
4415 8827 4398 8920 4398 8960
TIME...MOT...LOC 0210Z 297DEG 39KT 4478 8821 4465 8843 4468 8878 4445
8906 4422 9033
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
RDM2 follow-up statements
348
WWUS53 KGRB 200238
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
938 PM CDT Fri Jul 19 2019
WIC115-141-200247-
/O.CAN.KGRB.SV.W.0023.000000T0000Z-190720T0300Z/
Wood WI-Shawano WI-
938 PM CDT Fri Jul 19 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WOOD AND EASTERN
SHAWANO COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central, northeastern and east central Wisconsin.
LAT...LON 4424 8960 4425 8973 4439 8898 4456 8854
4461 8801 4454 8741 4447 8743 4435 8763
4438 8799 4415 8827 4398 8919 4398 8960
TIME...MOT...LOC 0237Z 297DEG 39KT 4465 8786 4452 8808 4455 8843 4432
8871 4410 8998
$$
WIC009-015-061-087-097-135-137-139-200300-
/O.CON.KGRB.SV.W.0023.000000T0000Z-190720T0300Z/
Brown WI-Portage WI-Kewaunee WI-Calumet WI-Winnebago WI-Waushara WI-
Waupaca WI-Outagamie WI-
938 PM CDT Fri Jul 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR BROWN...SOUTHEASTERN PORTAGE...SOUTHWESTERN KEWAUNEE...
NORTHWESTERN CALUMET...NORTHERN WINNEBAGO...WAUSHARA...SOUTHERN
WAUPACA AND OUTAGAMIE COUNTIES...
At 937 PM CDT, severe thunderstorms were located along a line
extending from near Bay Shore Park to near Green Bay to 6 miles north
of Black Creek to near New London to 6 miles northeast of Necedah,
moving southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Green Bay, Black Creek and Bellevue Town around 945 PM CDT.
Luxemburg around 950 PM CDT.
Appleton and Menasha around 955 PM CDT.
Kewaunee, Little Chute, Kimberly, Darboy and High Cliff State Park
around 1000 PM CDT.
Other locations impacted by these severe thunderstorms include Krok,
Butte Des Morts, Mackville, Larsen, Northport, Orihula, Slovan, Sugar
Bush, Humboldt and Freedom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4424 8960 4425 8973 4439 8898 4456 8854
4461 8801 4454 8741 4447 8743 4435 8763
4438 8799 4415 8827 4398 8919 4398 8960
TIME...MOT...LOC 0237Z 297DEG 39KT 4465 8786 4452 8808 4455 8843 4432
8871 4410 8998
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
RDM893
WWUS53 KGRB 200249
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
949 PM CDT Fri Jul 19 2019
WIC097-200258-
/O.CAN.KGRB.SV.W.0023.000000T0000Z-190720T0300Z/
Portage WI-
949 PM CDT Fri Jul 19 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PORTAGE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central, northeastern and east central Wisconsin.
LAT...LON 4417 8945 4432 8876 4447 8843 4453 8808
4454 8741 4447 8743 4435 8763 4438 8799
4415 8827 4398 8918 4398 8960
TIME...MOT...LOC 0248Z 297DEG 39KT 4460 8772 4447 8794 4450 8829 4427
8857 4405 8984
$$
WIC009-015-061-087-135-137-139-200300-
/O.CON.KGRB.SV.W.0023.000000T0000Z-190720T0300Z/
Brown WI-Kewaunee WI-Calumet WI-Winnebago WI-Waushara WI-Waupaca WI-
Outagamie WI-
949 PM CDT Fri Jul 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR CENTRAL BROWN...SOUTHWESTERN KEWAUNEE...NORTHWESTERN CALUMET...
NORTHERN WINNEBAGO...WAUSHARA...SOUTH CENTRAL WAUPACA AND SOUTHERN
OUTAGAMIE COUNTIES...
At 948 PM CDT, severe thunderstorms were located along a line
extending from near Luxemburg to Bellevue Town to 8 miles east of
Black Creek to 7 miles northwest of Menasha to near Friendship,
moving southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Appleton, Menasha and Luxemburg around 955 PM CDT.
Kewaunee, Little Chute, Kimberly, Darboy, High Cliff State Park
and Bellevue Town around 1000 PM CDT.
Other locations impacted by these severe thunderstorms include Krok,
Butte Des Morts, Mackville, Larsen, Orihula, Slovan, Humboldt,
Freedom, Ledgeview and Borth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4417 8945 4432 8876 4447 8843 4453 8808
4454 8741 4447 8743 4435 8763 4438 8799
4415 8827 4398 8918 4398 8960
TIME...MOT...LOC 0248Z 297DEG 39KT 4460 8772 4447 8794 4450 8829 4427
8857 4405 8984
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
RDMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 6:41 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jul 19, 6:41 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 641 PM CDT Fri Jul 19 2019 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Saturday Issued at 352 PM CDT Fri Jul 19 2019 Main focus is on potential for significant severe weather this evening. Latest surface observations as of 20 UTC indicated surface warm front making slow progress northward ahead of developing surface wave currently over southwest Minnesota. Warm front stretched from near Sheboygan to near Stevene Point to LaCrosse. Warm front has been a bit slower moving northward than previously forecast. Meanwhiile, upstream convection has rapidly developed near and just northeast of surface low pressure system. Discrete SC structures and small line segments already taking shape southwest of DLH to near Alexandria Minnesota. Convection already starting to enter far northwest Wisconsin northwest of Hayward. Appears active convection will start to impact the far northwest portion of the forercast area by 22-23 UTC which is a little sooner than previous CAM forecasts. CAMS,particularly the HRRR, have been very consistent in convection growing upscale to impressive QLCS and tracking it across the northcentral portion of the forecast area. However latest few HRRR runs have been a bit further south with the deep convection which seems to fit the latest radar and satellite observations. Deep layer shear over the northern half of the forecast area is impressive especially given the degree of instablity currently situated over the southern half of Minnesota and over the southwest half of Wisconsin. MLCAPES are well over 4000 J/kg in this area and the instablity continues to move slowly northward ahead of the approaching low pressure system. The combination of 0-6 km shear greater than 40-45 kts and instablity certainly favors initially discrete SC storms over central Minnesota into northwest Wisconsin capable of very large hail, significant damaging winds and perhaps a few tornadoes. There is some uncertainty as to how quickly the convection can grow upscale into large bowing line segment before impacting northcentral Wisconsin. Another complicating factor is that the airmass over far northern Wisconsin is still not as unstable as surface Tds are still only in the mid-upper 50s. Thus, the greatest severe weather threat may end up shifting a little further south. Given the amount of 0-3 km shear, possibity of embedded weak tornadoes within organized QLCS is also possible especially over northcentral part of the forecast area. ST forecast guidance has been pretty consistent on moving convective activity east of the area around midnight. Saturday, still somewhat uncertain for severe potential. Surface boundary will likely extend somewhere over the central portion of the forecast area. Models suggest another weak impulse make interact with that boundary during the afterenoon hours which may kick off additional convection. At this time, a slight risk for the southern portion still seems warranted but will need to see how overnight convection plays out as atmosphere may be pretty worked over. Certainly will be noticably cooler for Saturday with clouds and northerly winds especially north of I29. .LONG TERM...Saturday Night Through Friday Issued at 352 PM CDT Fri Jul 19 2019 The main highlights from this forecast period are the precip trends for Saturday night into Sunday and the upper-level pattern change that will bring drier conditions and near seasonal temperatures to the area. Saturday night into Sunday...A nearly stationary frontal boundary will propagate south over Wisconsin on Saturday. By Saturday evening, a surface high pressure system will be moving into the Upper Mississippi Valley helping to push the slow frontal boundary south out of the forecast area. Model guidance indicates the main axis of showers and storms will ride along this front, with less significant precipitation trailing behind it. The possibility for storms over the forecast area late Saturday evening and night will be on the decrease, as instability and lapse rates decrease across the forecast area as the front moves south. It is possible for some of the trailing precipitation to stick around across central and east-central Wisconsin into Sunday morning. Rest of the extended...The upper-level pattern will begin to change on Sunday evening over the Upper Mississippi Valley to a northwest mean flow. At the same time, a strong ridge of high pressure over the Northern Plains will continue to build. The northwest flow aloft and a surface high pressure moving into the Northern Plains from Canada will keep the forecast area dry through the rest of the extended. There are some hints of a shortwave impacting the area on Wednesday that could bring the next chance for showers and storms, however, much uncertainty remains with this feature. Will continue to monitor. && .AVIATION...for 00Z TAF Issuance Issued at 641 PM CDT Fri Jul 19 2019 A mesoscale convective system is currently developing across northwest Wisconsin and is forecast to dive southeast through all of the TAF sites during the evening hours. This complex is expected to bring mainly high winds and heavy rain, however isolated tornadoes and large hail are also possible. The complex is expected to reach RHI around 00Z, AUW/CWA just after 01Z, KGRB/KATW/KOSH just after 03Z and KMTW after 04Z. Shower and thunderstorm activity is expected to end during the overnight with relatively benign conditions through the morning hours on Saturday. Showers and thunderstorms are again possible on Saturday, mainly across central and east-central Wisconsin. However there is quite a bit of model uncertainty with some models keeping the activity south of the TAF sites. Therefore will leave out of the current set of TAFs. .KOSH...Southerly winds less than 10 knots this evening. Medium confidence in TSRA impacting KOSH between 03-06Z this evening. These thunderstorms could be strong to severe as they hit the airport with damaging winds and heavy rain. Isolated tornadoes and large hail are also possible. Introduced a prevailing group for TSRA with northwest wind potential of 30 knots impacting the terminal. Most favorable timing for thunderstorm activity Saturday afternoon is between 17-23Z Saturday if it occurs. Windshifts of interest include...potential for abrupt wind shift to northwest due to thunderstorm winds at around 03Z. Low confidence in wind direction post thunderstorm activity tonight, current forecast keeps winds southwest. && .GRB WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM CDT this evening for WIZ013-020-021-030- 031-035>040-045-048>050-073-074. && SHORT TERM.....ESB LONG TERM......Hykin AVIATION.......Kurimski
Hazardous weather outlook, Jul 19, 3:16 PM CDT, 5 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 316 PM CDT Fri Jul 19 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202030- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 316 PM CDT Fri Jul 19 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight A significant severe weather outbreak appears increasingly likely over parts of central, northcentral and northeast Wisconsin this evening. The primary severe weather threat will be damaging straight lines winds and large hail. A tornado or two is also possible, especially earlier in the evening over northcentral Wisconsin. As the evening progresses the threat will likely transition to damaging straight lines winds. Localized wind gusts to 70 mph are possible this evening especially north of highway 29. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The chance of thunderstorms will continue at times on Saturday and Saturday night. It is possible that a severe thunderstorm threat could develop at some point, though determining exactly when is uncertain. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed tonight. LMZ521-522-541>543-202030- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 316 PM CDT Fri Jul 19 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight There is a chance of severe storms which could produce damaging winds and large hail tonight. Boaters should be alert for rapidly changing weather conditions. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a chance of thunderstorms at times on Saturday and Saturday night that may pose a hazard for boaters. Periods of dense marine fog are also possible. ESB/Hykin
In the hours before
Local storm report, Jul 19, 8:25 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
825 PM CDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM TSTM WND DMG 3 S RHINELANDER 45.59N 89.41W
07/19/2019 ONEIDA WI TRAINED SPOTTER
TREES DOWN. DELAYED REPORT. TIME ESTIMATED BY RADAR.
&&
BERSCHLocal storm report, Jul 19, 8:28 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
828 PM CDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST KNOWLTON 44.71N 89.68W
07/19/2019 M50 MPH MARATHON WI LAW ENFORCEMENT
&&
ECKBERGLocal storm report, Jul 19, 8:32 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
832 PM CDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM TSTM WND DMG ANTIGO 45.15N 89.15W
07/19/2019 LANGLADE WI LAW ENFORCEMENT
TREES AND POWERLINES DOWN IN ANTIGO AND ACROSS THE ENTIRE
COUNTY.
&&
ECKBERGLocal storm report, Jul 19, 8:36 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
836 PM CDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL PELICAN LAKE 45.50N 89.11W
07/19/2019 M1.25 INCH ONEIDA WI TRAINED SPOTTER
FOUR TREES DOWN THAT WERE 6 TO 8 INCHES IN DIAMETER.
&&
ECKBERGLocal storm report, Jul 19, 8:43 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
843 PM CDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND GST MARSHFIELD 44.66N 90.16W
07/19/2019 M54 MPH WOOD WI ASOS
&&
ECKBERGLocal storm report, Jul 19, 9:08 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
908 PM CDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM TSTM WND DMG CRIVITZ 45.23N 88.01W
07/19/2019 MARINETTE WI TRAINED SPOTTER
SEVERAL TREES DOWN. STILL COMING DOWN AT THE TIME OF THE
CALL.
&&
ECKBERGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:17 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon, Portage, Wood | 73 min |
| Jul 19, 7:25 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Oneida | 65 min |
| Jul 19, 7:50 PM CDT | Flash Flood Warning | GRB | Oneida | 115 min |
| Jul 19, 8:12 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Marathon, Marinette, Menominee and 3 more | 63 min |
| Jul 19, 8:20 PM CDT | Special Marine Warning | GRB | 115 min | |
| Jul 19, 8:23 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Menominee, Portage, Shawano, Waupaca, Wood | 52 min |
| Jul 19, 8:26 PM CDT | Tornado Warning | GRB | Marathon, Portage, Shawano, Waupaca | 34 min |
| Jul 19, 8:57 PM CDT | Tornado Warning | GRB | Outagamie, Shawano, Waupaca | 33 min |
| Jul 19, 9:08 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Marinette, Oconto, Shawano | 67 min |
| Jul 19, 9:31 PM CDT | Areal Flood Advisory | GRB | Portage, Waupaca, Wood | 111 min |
| Jul 19, 9:40 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Waushara and 1 more | 50 min |
| Jul 19, 9:44 PM CDT | Areal Flood Advisory | GRB | Brown, Outagamie | 101 min |
| Jul 19, 10:09 PM CDT | Special Marine Warning | GRB | 111 min | |
| Jul 19, 10:17 PM CDT | Severe Thunderstorm Warning | GRB | Door | 43 min |
| Jul 19, 10:25 PM CDT | Areal Flood Advisory | GRB | Calumet, Manitowoc, Waushara, Winnebago | 2 hr |
| Jul 19, 10:32 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc, Winnebago | 43 min |
| Jul 19, 10:56 PM CDT | Special Weather Statement | GRB | Winnebago | 34 min |
| Jul 20, 8:00 AM CDT | Flash Flood Watch | GRB | Brown, Calumet, Kewaunee, Manitowoc, Marathon, Outagamie and 6 more | 7 hr |
| Jul 20, 8:57 AM CDT | Special Weather Statement | GRB | Kewaunee | 33 min |
| Jul 20, 9:51 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 54 min |
| Jul 20, 9:53 AM CDT | Flash Flood Warning | GRB | Marathon, Portage, Shawano, Waupaca, Waushara, Wood | 5 hr |
| Jul 20, 10:34 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Menominee, Outagamie, Portage, Shawano, Waupaca and 3 more | 56 min |
| Jul 20, 10:44 AM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 20, 10:46 AM CDT | Tornado Warning | GRB | Portage, Waupaca | 29 min |
| Jul 20, 10:48 AM CDT | Flash Flood Warning | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Menominee and 6 more | 4 hr |
| Jul 20, 11:03 AM CDT | Tornado Warning | GRB | Outagamie, Waupaca | 27 min |
| Jul 20, 11:21 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Shawano and 3 more | 54 min |
| Jul 20, 11:22 AM CDT | Tornado Warning | GRB | Brown, Outagamie | 38 min |
| Jul 20, 11:35 AM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto, Shawano | 40 min |
| Jul 20, 11:47 AM CDT | Tornado Warning | GRB | Brown, Kewaunee, Manitowoc | 43 min |
| Jul 20, 11:58 AM CDT | Severe Thunderstorm Warning | GRB | Door | 62 min |
| Jul 20, 12:14 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 31 min |
| Jul 20, 12:42 PM CDT | Special Marine Warning | GRB | 56 min | |
| Jul 20, 12:55 PM CDT | Severe Thunderstorm Warning | GRB | Door | 24 min |
| Jul 20, 1:25 PM CDT | Special Weather Statement | GRB | Portage, Shawano, Waupaca, Waushara | 65 min |
| Jul 20, 2:04 PM CDT | Special Weather Statement | GRB | Brown, Calumet, Menominee, Oconto, Outagamie, Shawano and 3 more | 56 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.